# SDR AALA982067

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING AT FIRST CLASS GALLEY INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIP FLAP CONNECTOR AT FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
